# SDR YENA20150321062

- Difficulty date: March 21, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 43,954 hours, 15,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 102005
- Condition: No Test
- Location: Emergency Lights
- Part time: 43,954 hours, 15,561 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, TEST OF EPSU BATTERY LT FAILURE MESSAGE.  R & R EPSU BATTERY 13WL IAW AMM 33-51-38.  OPS CHECKED GOOD.
